Turkish Journal of Mathematics
Abstract
We consider the nonlinear equation t^2x'' + g(x) = 0, where g(x) satisfies xg(x) > 0 for x \ne 0, but is not assumed to be sublinear or superlinear. We study the problem whether all nontrivial solutions of the equation are oscillatory in some critical cases.
DOI
10.3906/mat-1008-33
Keywords
Oscillation, nonlinear differential equations, Liénard system
First Page
273
Last Page
280
Recommended Citation
AGHAJANI, ASADOLLAH and ROOMI, VAHID
(2012)
"An oscillation theorem for second-order nonlinear differential equations of Euler type,"
Turkish Journal of Mathematics: Vol. 36:
No.
2, Article 8.
https://doi.org/10.3906/mat-1008-33
Available at:
https://journals.tubitak.gov.tr/math/vol36/iss2/8